# SDR AALA20071036

- Difficulty date: June 7, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT FORWARD GALLEY REAR BUFFET UNIT INOPERATIVE.  REPLACED AT FUSE BATTERY PACK AT LEFT NUMBER ONE DOOR FOR EMERGENCY LIGHTS AT FORWARD GALLEY REAR BUFFET UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
